# SDR CA990513004

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Flange
- Part number: 350A31202304
- Condition: Cracked
- Location: Main Rotor
- Part time: 916 hours
- Component: 350A31003305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, A CRACK WAS FOUND ON THE RADIUS OF FLANGE OF THE VIBRATION ABSORBER ASSEMBLY.  MANUFACTURER WAS CONTACTED AND PART WAS CHANGED.
